Illinois Journal of Mathematics

Lattice structures of ordered Banach algebras

H. Render

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 36, Issue 2 (1992), 238-250.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255987532

Digital Object Identifier
doi:10.1215/ijm/1255987532

Mathematical Reviews number (MathSciNet)
MR1156625

Zentralblatt MATH identifier
0845.46028

Subjects
Primary: 46J10: Banach algebras of continuous functions, function algebras [See also 46E25]
Secondary: 46B42: Banach lattices [See also 46A40, 46B40] 46E05: Lattices of continuous, differentiable or analytic functions

Citation

Render, H. Lattice structures of ordered Banach algebras. Illinois J. Math. 36 (1992), no. 2, 238--250. doi:10.1215/ijm/1255987532. https://projecteuclid.org/euclid.ijm/1255987532


Export citation